# SDR DL757952058

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER PANEL WAS FOUND WITH HAIL DAMAGE TO UPPER SKIN.  REPAIRED PER SRM 51-70-17, 57-70-01 AND ERA 270835-14.
